# SDR SWAA2019042331910

- Difficulty date: March 29, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H FLOOR TO SIDEWALL SUPPORT CRACKED AROUND FASTENER STA 500A.       R&R SUPPORT PER SRM AND DRAWING.
